# SDR SWAA2023031097264

- Difficulty date: February 1, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194BL FWD LOWER CORNER IS DISBONDED.<[01] IDENTIFIED PANEL MATERIAL IAW SRM 53-60-70-0I-1 FIGURE 2; TABLE 2; ITEM [10] AND DWG DOC: 149A7558 ID: 0006  PANEL FWD LOWER CORNER IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-60-70-1A-1 PAR. 4.B.(6)  PANEL DAMAGED FWD EDGEBAND CORNER IS REPAIRABLE IAW SRM 51-70-05-2R-6 AS DIRECTED BY SRM 53-60-70-2R-1 PAR. 4.D.  REMOVED DAMAGED FINISH FROM REPAIR AREA TOOLSIDE IAW AMM 51-21-11-150-815 PAR. 17.D.(4)(C)(1)  REMOVED DAMAGED PLIES AND CLEANED REPAIR AREA IAW SRM 51-70-05-2R-6 PAR. 4.A.-D.  UPDATED MEASUREMENTS TABLE.;[02] CORRECTION FOR CORRECTIVE ACTION 1; 'PANEL DAMAGED FWD EDGEBAND CORNER IS REPAIRABLE IAW SRM 51-70-05-2R-6'. TO SAY; 'PANEL DAMAGED FWD EDGEBAND CORNER IS REPAIRABLE IAW SRM 51-70-05-2R-10'. AND 'REMOVED DAMAGED PLIES AND CLEANED REPAIR AREA IAW SRM 51-70-05-2R-6 PAR. 4.A.-D'. TO SAY; 'REMOVED DAMAGED PLIES AND CLEANED REPAIR AREA IAW SRM 51-70-05-2R-10 PAR. 4.A.-C.;[03] VALIDATED REPAIR PER SRM 51-70-05-2R-10;[04] VERIFIED CORRECTIVE ACTIONS 1-3  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 51-70-05-2R-10;[05] FABRICATED AND INSTALLED REPAIR PLIES USING BMS8-79 CL3 ST1581 LOT# 1513773-1; BMS8-79 CL3 ST120 LOT# 1512713-2 WITH ADHESIVE BMS5-129 TY2 GRO5 LOT# 1515859-1 SET UP VACUUM BAG SYSTEM WITH LEAK CHECKED GOOD AND SET TO CURE USING HEATCON HOTBONDER ID: ATS532 CAL/DUE: 06/2023 IAW SRM 51-70-05-2R-10 PAR. 4.D.-F.
